# SDR IPXA2019011137719

- Difficulty date: December 28, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 19,110 hours, 12,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: F5237230920000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT CARGO DOOR FR64 FORK FITTING, HAS CRACK INDICATION AT NR 5 HOLE IN FRAME NEAR SKIN AT THE 4 O'CLOCK POS. REMOVED AND REPLACED FR64 FORK FITTING ON THE AFT CARGO DOOR IAW EO A300-5230-71219-A DATED 10 JAN 19.
